DBLP BibTeX Record 'journals/na/GaoLLJ12'

@article{DBLP:journals/na/GaoLLJ12,
  author    = {Wei Gao and
               Hong Li and
               Yang Liu and
               Yong-Jun Jian},
  title     = {An oscillation-free high order TVD/CBC-based upwind scheme
               for convection discretization},
  journal   = {Numerical Algorithms},
  volume    = {59},
  number    = {1},
  year      = {2012},
  pages     = {29-50},
  ee        = {http://dx.doi.org/10.1007/s11075-011-9474-5},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}